Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Tauberian theorems for random fields with an $ OR$ spectrum. I


Author: A. Ya. Olenko
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 73 (2005).
Journal: Theor. Probability and Math. Statist. 73 (2006), 135-149
MSC (2000): Primary 60G60, 62E20, 40E05; Secondary 60F05, 26A12, 44A15
DOI: https://doi.org/10.1090/S0094-9000-07-00688-6
Published electronically: January 17, 2007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain Abelian and Tauberian theorems describing a relationship between the asymptotic behavior at the origin of the spectrum of a random field and that at infinity of the integral of the random field over a sphere or a ball. We consider the case of homogeneous isotropic fields with singular spectra at the origin. The asymptotic behavior is given in terms of $ OR$ functions.


References [Enhancements On Off] (What's this?)

  • 1. G. N. Watson, A Treatise on the Theory of Bessel Functions, Reprint of the second (1944) edition, Cambridge University Press, Cambridge, 1995. MR 1349110 (96i:33010)
  • 2. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1989. MR 1015093 (90i:26003)
  • 3. M. Broniatowski and A. Fuchs, Tauberian theorems, Chernoff inequality, and the tail behavior of finite convolutions of distribution functions, Adv. Math. 116 (1995), 12-33. MR 1361477 (96k:60034)
  • 4. J. L. Geluk, Abelian and Tauberian theorems for 0-regularly varying functions, Proc. Amer. Math. Soc. 93(2) (1985), 235-241. MR 770528 (86d:44001)
  • 5. G. Laue, Tauberian and Abelian theorems for characteristic functions, Teor. Veroyatn. Mat. Stat. 37 (1987), 78-92; English transl. in Theory Probab. Math. Statist. 37 (1988), 89-103. MR 913912 (89a:60044)
  • 6. A. V. Ivanov and N. N. Leonenko, Statistical Analysis of Random Fields, ``Vyshcha shkola'', Kiev, 1986; English transl., Kluwer Academic Publishers, Dordrecht, 1989. MR 917486 (89e:62125)
  • 7. N. N. Leonenko and A. Ya. Olenko, Tauberian and Abelian theorems for the correlation function of a homogeneous isotropic random field, Ukrain. Mat. Zh. 43 (1991), no. 12, 1652-1664; English transl. in Ukrainian Math. J. 43 (1992), no. 12, 1539-1548. MR 1172306 (93f:60069)
  • 8. N. N. Leonenko and A. Ya. Olenko, Tauberian theorems for correlation functions and limit theorems for spherical averages of random fields, Random Oper. Stochastic Equations 1 (1993), no. 1, 57-67. MR 1254176 (95a:60068)
  • 9. N. N. Leonenko, Limit Theorems for Random Fields with Singular Spectrum, Kluwer Academic Publishers, Dordrecht-Boston-London, 1999. MR 1687092 (2000k:60102)
  • 10. C. Ma, Long-memory continuous-time correlation models, J. Appl. Prob. 40 (2003), 1133-1146. MR 2012691 (2005a:62200)
  • 11. A. A. Malyarenko, Abelian and Tauberian theorems for random fields on two-point homogeneous spaces, Teor. Imov{\={\i\/}}\kern.15emr. Mat. Stat. 69 (2003), 106-118; English transl. in Theory Probab. Math. Statist. 69 (2004), 115-127. MR 2110910 (2006e:60067)
  • 12. A. Ya. Olenko, Tauberian and Abelian theorems for strongly dependent random fields, Ukrainian Math. J. 48 (1996), no. 3, 368-383. MR 1408658 (97k:60143)
  • 13. B. A. Rogozin, A Tauberian theorem for increasing functions of dominated variation, Sibirsk. Mat. Zh. 43 (2002), no. 2, 442-445; English transl in Siberian Math. J. 43 (2003), no. 2, 353-356. MR 1902831 (2003f:40010)
  • 14. B. A. Rogozin, Tauberian theorems for decreasing functions of dominated variation, Theory Probab. Appl. 47 (2002), no. 2, 351-357. MR 2001841 (2004f:26003)
  • 15. A. L. Rukhin, Statistical estimation of exponential-type functions: Admissibility and Tauberian theorems, J. Math. Anal. Appl. 191 (1995), 346-359. MR 1324018 (96b:62046)
  • 16. M. I. Yadrenko, Spectral Theory of Random Fields, Optimization Software, New York, 1983. MR 697386 (84f:60003)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G60, 62E20, 40E05, 60F05, 26A12, 44A15

Retrieve articles in all journals with MSC (2000): 60G60, 62E20, 40E05, 60F05, 26A12, 44A15


Additional Information

A. Ya. Olenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: olenk@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-07-00688-6
Keywords: Tauberian theorem, Abelian theorem, slowly varying functions, $OR$ functions, random fields, homogeneous fields, isotropic fields, functionals of a random field, spectral function, correlation function, asymptotic behavior, strong dependence
Received by editor(s): February 1, 2005
Published electronically: January 17, 2007
Additional Notes: Supported by the NATO grant # SA(PST.CLG.976361)5437
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society